J. Austral. Math. Soc.  72 (2002), 87-91
About a problem of Hermite and Biehler

Todor Stoyanov
  Economic University
  Department of Mathematics
  bul. Knyaz Boris I 77
  Varna 9002

A point of departure for this paper is the famous theorem of Hermite and Biehler: If  f(z) is a polynomial with complex coefficients  ak and its zeros  zk satisfy  Im zk > 0, then the polynomials with coefficients  Re ak and  Im ak have only real zeros. We generalize this theorem for some entire functions. The entire functions in Theorem 2 and Theorem 3 are of first and second genus respectively.
Download the article in PDF format (size 42 Kb)

TeXAdel Scientific Publishing ©  Australian MS